# SDR SWAA2022090750348

- Difficulty date: September 5, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 33,262 hours, 15,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR OVERWING EMERGENCY EXIT LIGHT SIGNS AT STA 590 AND 628 RIGHT SIDE ARE INOP / [01] REMOVED AND REPLACED BATTERY PACK AND CHARGER ASSY IN ACCORDANCE WITH AIRCRAFT MAINTENANCE MANUAL 33-51-06; OPS CHECKED GOOD.
